# SDR SWAA982835

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Frayed
- Location: Bs 907
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND OVERHEAD EMERGENCY EXIT LIGHT AT BS 907 TO HAVE FRAYED WIRES ON BACK OF LIGHT.  REPAIRED FRAYED WIRES ON OVERHEAD EMERGENCY EXIT LIGHT PER BOEING MM.
